# SDR DALA2020122804284

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PASSENGER CREW DOOR 842 LOWER ROLLER ASSEMBLY AFT FRAME OF THE DOOR IN PASSENGER CABIN (1 EA).  CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 842 LOWER ROLLER ASSEMBLY AFT FRAME OF THE DOOR IN PASSENGER CABIN, AS PER A320 FAM AMM 52-13-31-400- 002-A ITEM 4H.
